Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 6, No. 1

  •  Wendy Smith    


International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 6, Number 1

Afsin Sahin

Bibi Abdelouahab

Emmanuel John Ekpenyong

Ersoy Oz

Farida Kachapova

Gabriel A. Okyere

Gane Samb Lo

Hui Zhang

Jacek Białek

Jiannan Lu

Kassim S. Mwitondi

Krishna K. Saha

Man Fung LO

Marcelo Bourguignon

Nahid Sanjari Farsipour

Nicolas MARIE

Philip Westgate

Priyantha Wijayatunga

Serpil Kılıc Depren

Subhradev Sen

Wei Zhang

Zaixing Li



Wendy Smith

On behalf of,

The Editorial Board of International Journal of Statistics and Probability

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1927-7032
  • ISSN(Online): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

  • h-index (December 2021): 20
  • i10-index (December 2021): 51
  • h5-index (December 2021): N/A
  • h5-median(December 2021): N/A

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )